Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some mean squares of entire functions


Author: Louis de Branges
Journal: Proc. Amer. Math. Soc. 10 (1959), 833-839
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0114001-0
MathSciNet review: 0114001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [2] L. de Branges, The Bernstein problem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 825-832. MR 0114080 (22:4907)
  • [3] P. R. Halmos, Introduction to Hilbert space and spectral multiplicity, New York, Chelsea, 1951.
  • [4] L. H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half-plane, Duke Math. J. vol. 9 (1942) pp. 643-645. MR 0007200 (4:101e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0114001-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society